# SDR DHL200072604C

- Difficulty date: April 7, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOCK LUGS WORN RBL 48 STA 760.  SMOOTHED OUT AREA AT STA 760 RBL 48 PER SRM 51-10-1.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 3.  REMOVED SEAT TRACK AT RBL 48 STA 760 PER SRM 51-30-2.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG 2.  ALODINED AND PRIMED PER SRM 51-10-2.
